# SDR FDEA200902180582

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 15,782 hours, 8,697 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 1157060
- Part serial: FRTR109AX
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LOW FUEL TANK APPEARS TO BURN FUEL WITH FUEL IN INNER AND CTR TANKS.  TRIED MANUAL FUEL FEED PROCEDURES, TURNING OFF LOW PUMPS, BUT LOW TANK FUEL  QTY CONTINUED TO DECREASE.  REFUEL OUTER TANK AND OBSERVED STEADY FUEL  MIGRATION TO INNER TANKS PER A300-600 AMM 28-25-12-4.  REMOVED LT OUTER REFUEL/DEFUEL VALVE FOR TROUBLE SHOOTING REMOVED LT INNER REFUEL/DEFUEL VALVE AND INSTALLED IN THE LT OUTER POS VALVE OPERATED NORMALLY WITH NO FUEL MIGRATION.  RETURNED VALVE BACK TO ORIGINAL POS.  REMOVED AND REPLACED LT OUTER REFUEL/DEFUEL VALVE AND VALVE OPERATED NORMALLY WITH NO FUEL MIGRATION.
